Advanced

A mathematical model for regeneration rate and initial delay following surgical repair of peripheral nerves.

Holmquist, Björn LU ; Kanje, Martin LU ; Kerns, J M and Danielsen, Nils LU (1993) In Journal of Neuroscience Methods 48(1-2). p.27-33
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Neuroscience Methods
volume
48
issue
1-2
pages
27 - 33
publisher
Elsevier
external identifiers
  • scopus:0027162312
ISSN
1872-678X
DOI
10.1016/S0165-0270(05)80004-4
language
English
LU publication?
yes
id
33b78ee6-35bb-410f-b029-45bce38f2fb2 (old id 4193559)
date added to LUP
2013-12-09 14:52:40
date last changed
2017-11-05 03:32:30
@article{33b78ee6-35bb-410f-b029-45bce38f2fb2,
  author       = {Holmquist, Björn and Kanje, Martin and Kerns, J M and Danielsen, Nils},
  issn         = {1872-678X},
  language     = {eng},
  number       = {1-2},
  pages        = {27--33},
  publisher    = {Elsevier},
  series       = {Journal of Neuroscience Methods},
  title        = {A mathematical model for regeneration rate and initial delay following surgical repair of peripheral nerves.},
  url          = {http://dx.doi.org/10.1016/S0165-0270(05)80004-4},
  volume       = {48},
  year         = {1993},
}